Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 15 found articles
 
 
  Explicit formulas for ellipsoids approximating attainable sets: II
 
 
Title: Explicit formulas for ellipsoids approximating attainable sets: II
Author: Ovseevich, A. I.
Appeared in: Journal of computer and systems sciences international
Paging: Volume 49 (2010) nr. 3 pages 353-359
Year: 2010
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands